MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR STAT-PADZ; PACING ELECTRODES

BIO-DETEK INCORPORATED CPR STAT-PADZ; PACING ELECTRODES
Model Number 8900-0402
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the pads were damaged during opening/removal of packaging.Complainant indicated that the clinician obtained another set of pads to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The electrodes were returned to zoll medical corporation for evaluation.The returned cpr stat-padz were received with eletrodes properly placed on the release-coated styrene.Upon removal and visual inspection, the sternum pad showed gel peeling in one corner, exposing the tin beneath.Evaluation of retain samples from lot 3924d showed no issues in continuity or adhesion, and dhr review revealed no discrepancies related to gel rolling or peeling.Gel peeling may result from factors such as pads sticking to the styrene or improper electrode removal.The ifu for cpr stat-padz (aw-r2025-07 rev l) instructs the user to grasp the electrode at the red tab and peel away the plastic liner.No trend is associated with reports of this type.
 
Additional Manufacturer Narrative
Additional information: this mdr was submitted after a retrospective review of complaints associated with capa-183.The submission was late because the mdr reports were incorrectly categorized as "not reportable" due to a misapplication of reporting criteria.This application stemmed from training, lack of clarity in procedural guidance, and inconsistent use of decision-making tools to ensure accurate classification.

Brand Name
CPR STAT-PADZ
Common Device Name
PACING ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key23350908
Report Number1218058-2025-00164
Device Sequence Number9076296
Product Code MKJ
UDI-Device Identifier00847946016319
UDI-Public(01)00847946016319(17)260924(10)3924D
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/24/2026
Device Model Number8900-0402
Device Lot Number3924D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown